# SDR AWXA200501256

- Difficulty date: September 18, 2005
- Submitted: October 20, 2005
- Operation: Air carrier
- Aircraft: N175AW
- Make and model: Boeing 737-33A
- Aircraft serial: 23634
- Aircraft time: 63,217 hours, 38,700 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: 654655216
- Condition: Corroded
- Location: Bs 827
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GYR - MAJOR REPAIR - DURING C18 CHECK DISCOVERED CORROSION ON AFT CARGO COMPARTMENT BILGE ON SHEAR TIE AT BS 827, WL 250 AND FROM STR 28R TO STR 27R.  MAINTENANCE CUT OUT DAMAGED SECTION OF SHEAR TIE IAW BOEING 737-300 SRM 53-00-07-2R.  FABRICATED REPAIR SHEAR TIE AND INSTALLED FROM STR 28R TO STR 27R, WL 205 AND BS 827 IAW BOEING 737-300 SRM 53-30-07-2R4.
